You are here: Orthoped » Podiatry & Foot Questions » pain after cortisone shot

pain after cortisone shot

4
SHARE

I had a cortisone injection for TTS yesterday.
I am now feeling more symptoms in my foot, more painful than before the shot.Called podiatrist and he said this can happen and to ice and rest it.
Is this unusual??
Is it from the steroid and when might it subside?
Does this resemble “cortisone flare”?
It is not tender at the injection site, just all the areas that were hurting before are now MORE painful today, so really got no relief as yet.Please reply and thanks.

SHARE
Previous articlePain in the knee!!!
Next articletail bone pain

4 COMMENTS

  1. I had a cortisone injection for my achillies. I am now feeling more symptoms in my foot, more painful than before the shot. It is not tender at the injection site, just all the areas that were hurting before are now MORE painful today, so really got no relief as yet.Please reply and thanks

  2. I had a cortisone shot today on my left foot for a morton’s Neuroma. The pain is also getting worse for me. It has been about 14 hours since i have had the shot and it feels worse. I am going to wait and see how tomorrow is and then call the doctor. I have also been icing it. I am wondering if I can take advil or tylenol.

  3. Unfortunately, this is a known side effect from a steroid injection. It is not common (thank goodness!) but it does happen. We can not predict which patient will have this though. It will subside- in a day or 2 usually. Generally we tell folks to rest, ice, take analgesics and try massaging the area also. Hopefully, the shot will helpyou in time. Good luck.

  4. A number of years ago I had a sortisone shot and had this “cortisone flare”. My question is I might have to get a cortisone shot in my foot (not the same area where I had the flare) Dose this make me more susceptible to this condition

LEAVE A REPLY